American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 96 found      Go to page: 1 2 3 4

[1] Konstantin M. Dyakonov. $ABC$-type estimates via Garsia-type norms. Contemporary Mathematics 561 (2012) 229-237.
Book volume table of contents   
View Article: PDF

[2] Jordi Pau and José Ángel Peláez. On the zeros of functions in Dirichlet-type spaces. Trans. Amer. Math. Soc. 363 (2011) 1981-2002. MR 2746672.
Abstract, references, and article information   
View Article: PDF

[3] Hasi Wulan, Dechao Zheng and Kehe Zhu. Compact composition operators on BMOA and the Bloch space. Proc. Amer. Math. Soc. 137 (2009) 3861-3868. MR 2529895.
Abstract, references, and article information   
View Article: PDF

[4] F. A. Shamoyan. On Fourier transforms of functions of the R. Nevanlinna class in the half-plane. St. Petersburg Math. J. 20 (2009) 665-680. MR 2473749.
Abstract, references, and article information   
View Article: PDF

[5] Yu. S. Belov. Admissibility of majorants in certain model subspaces: Necessary conditions. St. Petersburg Math. J. 20 (2009) 507-525. MR 2473742.
Abstract, references, and article information   
View Article: PDF

[6] Yu. S. Belov. Model functions with nearly prescribed modulus. St. Petersburg Math. J. 20 (2009) 163-174. MR 2423994.
Abstract, references, and article information   
View Article: PDF

[7] Alec Matheson and Timothy H. McNicholl. Computable analysis and Blaschke products. Proc. Amer. Math. Soc. 136 (2008) 321-332. MR 2350419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Elias Wegert and Lothar von Wolfersdorf. Blaschke representation of functions on the circle. Proc. Amer. Math. Soc. 136 (2008) 161-170. MR 2350401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Janne Heittokangas, Risto Korhonen and Jouni Rättyä. Linear differential equations with coefficients in weighted Bergman and Hardy spaces. Trans. Amer. Math. Soc. 360 (2008) 1035-1055. MR 2346482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Konstantin Dyakonov and Artur Nicolau. Free interpolation by nonvanishing analytic functions. Trans. Amer. Math. Soc. 359 (2007) 4449-4465. MR 2309193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Pascuas. A note on interpolation by Bloch functions. Proc. Amer. Math. Soc. 135 (2007) 2127-2130. MR 2299490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raymond Mortini. Infinite dimensional universal subspaces generated by Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1795-1801. MR 2286090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alec Matheson. Boundary spectra of uniform Frostman Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1335-1341. MR 2276642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David A. Singer. The location of critical points of finite Blaschke products. Conform. Geom. Dyn. 10 (2006) 117-124. MR 2223044.
Abstract, references, and article information   
View Article: PDF

[15] A. D. Baranov. On $L^1$-norms of meromorphic functions with fixed poles. Proc. Amer. Math. Soc. 134 (2006) 3003-3013. MR 2231626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel Girela, Cristóbal González and José Ángel Peláez. Multiplication and division by inner functions in the space of Bloch functions. Proc. Amer. Math. Soc. 134 (2006) 1309-1314. MR 2199173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Geir Arne Hjelle. Unimodular functions and interpolating Blaschke products. Proc. Amer. Math. Soc. 134 (2006) 207-214. MR 2170560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alec L. Matheson and Michael I. Stessin. Cauchy transforms of characteristic functions and algebras generated by inner functions. Proc. Amer. Math. Soc. 133 (2005) 3361-3370. MR 2161161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gaven J. Martin. Extending rational maps. Conform. Geom. Dyn. 8 (2004) 158-166. MR 2122524.
Abstract, references, and article information   
View Article: PDF

[21] Pekka J. Nieminen and Eero Saksman. Boundary correspondence of Nevanlinna counting functions for self-maps of the unit disc. Trans. Amer. Math. Soc. 356 (2004) 3167-3187. MR 2052945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. H. Marshall and G. J. Martin. Volumes of hyperbolic $3$-manifolds. Notes on a paper of Gabai, Meyerhoff, and Milley. Conform. Geom. Dyn. 7 (2003) 34-48. MR 1992036.
Abstract, references, and article information   
View Article: PDF

[23] Carl Sundberg. Measures induced by analytic functions and a problem of Walter Rudin. J. Amer. Math. Soc. 16 (2003) 69-90. MR 1937200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Takahiko Nakazi. The Nevanlinna counting functions for Rudin's orthogonal functions. Proc. Amer. Math. Soc. 131 (2003) 1267-1271. MR 1948119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bjarte Böe. A norm on the holomorphic Besov space. Proc. Amer. Math. Soc. 131 (2003) 235-241. MR 1929043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Muneo Cho, Raúl E. Curto and Woo Young Lee. Triangular Toeplitz contractions and Cowen sets for analytic polynomials. Proc. Amer. Math. Soc. 130 (2002) 3597-3604. MR 1920039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Franz Peherstorfer and Peter Yuditskii. Asymptotics of orthonormal polynomials in the presence of a denumerable set of mass points. Proc. Amer. Math. Soc. 129 (2001) 3213-3220. MR 1844996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Rauno Aulaskari, Hasi Wulan and Ruhan Zhao. Carleson measures and some classes of meromorphic functions. Proc. Amer. Math. Soc. 128 (2000) 2329-2335. MR 1657750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Craig A. Nolder. An $L^p$ definition of interpolating Blaschke products. Proc. Amer. Math. Soc. 128 (2000) 1799-1806. MR 1646201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xavier Massaneda and Pascal J. Thomas. Sampling sequences for Hardy spaces of the ball. Proc. Amer. Math. Soc. 128 (2000) 837-843. MR 1646200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 96 found      Go to page: 1 2 3 4